# SDR WX0A2024061932078

- Difficulty date: June 13, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 50,734 hours, 36,437 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 3000-0026: 1711-20 LIGHTNING STRICK FOUND ON TAIL CONE FUSELAGE RH SIDE AT FR77 / BETWEEN STRG 8R & 9R. / ON TAIL CONE FUSELAGE SKIN, R/H SIDE AT FR77 AND BTW STR 8R-9R LIGHTNING STRIKE PERMANENTLY REPAIRED AS PER SRM 53-51-11-300-079 REV.148. REPAIR CATEGORY B. SEE SRI 53-51-11-205-023 REV.148, FOR INSPECTION REQUIREMENTS. THRESHOLD: 60000FC/75000FH FROM REPAIR EMBODIMENT, SUBSEQUENT INSPECTION INTERVALS: TBD AND METHOD: TBD. SEE AWS FOR STEPS REPAIR AND NDT REPORT # MWO58326-18 FASTENER: P/N: HL411VF6-5 P/O: 1677359."
